MathSciNet Relay Station
MathSciNet bibliographic data
MR1196216 (93k:60123) 60G57
Ponomarenko, O. Ī. Integral representation of random functions with values in locally convex spaces. (Ukrainian) Teor. Īmovīr. ta Mat. Statist. No. 46 (1992), 132--141; translation in Theory Probab. Math. Statist. No. 46 (1993), 129–136
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement